# SDR AALA961116

- Difficulty date: July 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46555
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 4929151
- Condition: Corroded
- Location: Bs 420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON G-2 SUPPORT, RIGHT SIDE OF FLOOR TRACK NR 6.  REPLACED GALLEY SUPPORT AT FORWARD G-2 GALLEY PER 53-00-01 AND 51-21-01, SUPPORT INSTALLED FROM STATION 401 TO 450.  (M)
